# SDR DALA2025030701785

- Difficulty date: March 6, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N509DN
- Make and model: Airbus A350-941
- Aircraft serial: 0199
- Aircraft time: 31,057 hours, 3,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3509, DISPATCH MSG CABIN EMER EXIT LT. CORRECTIVE ACTION: REPLACED EPSU 3R (102WL3) REF A350 AMM 33-51, NO DISCREPANCIES NOTED. (LP 6876891)
